Side effects

GD Star Rating
loading...

hi Guys
I am on day 6 of my course , taking 40g a day. I have of course been reading all about the side effects ie dry skin, aching limbs etc and have been dreading them.However I have yet to experience the dry skin, I’ve had some cracking on the side of my mouth and some headaches but no dryness.
What I want to know is whether its too early for the dry skin or whether I am lucky in not getting it. I need to know whether my dosage is too low.

Should I expect the dry skin later on?
Thanks

  1. Musicislove added:

    I’m on day 2, and I’m also on 40 mg. My derm said he put me on 40 to reduce side effects..it’s not too low. That’s probably why you aren’t dry yet.

  2. gav567 added:

    its based on weight so maybe not having as much affect as it could? i similarly was on 40MG to start which didnt have much of an affect. ur dosage will probably go up as with most peoples. i have been on accutane for 6 months and i dont get spots anymore. ill try put pictures up but not sure how to do it at the moment :S